Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had copper coil fitted. Feel bloated stomach, bleeding. Is this normal?

Hi, i had the copper coil fitted 13 days ago. I have bled ever since. The blood is very red and quite like mucus . My stomach also seems bloated or bigger than it usually is despite excercising 4-5 days per week and having a healthy diet . Is this normal at this stage of having the coil fitted? I am not in any pain or discomfort.
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
It is possible for inter-menstrual spotting and irregular periods to occur in the initial 3-6 months after getting a coil inserted. Since you have been constantly bleeding for the past 10 days, it is essential that your doctor sees you and decides whether you should continue with the coil. Meanwhile avoid exercise, intercourse and take bed rest. You can feel the threads yourself and check if they are in place. Please contact your doctor for further advice. Take care.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor